question-icon

Is bleeding while on birth control pills normal?

default
Posted on Thu, 19 May 2016
Question: hi.. is it fine if i have bleeding while taking borth control pills.. i finished a paxk of 21 pills n wanted to delay my periods further.. so i immediately started bext pack n now i am having slight bleeding.. is it normal or is it a sign of pregnancy.. will i have my periods after i stop the pills..
doctor
Answered by Dr. Manisha Jain (25 minutes later)
Brief Answer:
Stop taking pills now

Detailed Answer:
Hello dear, thanks for trusting health care magic.
This is not a good sign dear so in my opinion you should stop pills and let the periods commence.
This slight bleeding is suggestive of that the endometrium is not able to support itself and thus taking more pills in succession now will cause very erratic periods.
In my opinion this cannot be pregnancy but still in case you are doubtful or there have been erratic intake of pills then do a pregnancy test on safer side and let me know the reports.
In case you have any other questions please feel free to ask.
Regards
Dr Manisha Jain
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
default
Follow up: Dr. Manisha Jain (28 minutes later)
i have my wedding in 2 days and cant stop the pills now.. i will have periods after i stop the pills right?
doctor
Answered by Dr. Manisha Jain (11 minutes later)
Brief Answer:
Take double dose

Detailed Answer:
Yes you will get periods in case you stop right now but in case you continue then also this off and on spotting will continue. So from tomorrow take two tablets of the pills you are taking.
Take one tablet in morning and one in evening and continue for 5 days and then stop it so that you will get periods in full flow.
Above answer was peer-reviewed by : Dr. Naveen Kumar
doctor
Answered by
Dr.
Dr. Manisha Jain

OBGYN

Practicing since :2007

Answered : 5136 Questions

premium_optimized

The User accepted the expert's answer

Share on
Is bleeding while on birth control pills normal?

Brief Answer: Stop taking pills now Detailed Answer: Hello dear, thanks for trusting health care magic. This is not a good sign dear so in my opinion you should stop pills and let the periods commence. This slight bleeding is suggestive of that the endometrium is not able to support itself and thus taking more pills in succession now will cause very erratic periods. In my opinion this cannot be pregnancy but still in case you are doubtful or there have been erratic intake of pills then do a pregnancy test on safer side and let me know the reports. In case you have any other questions please feel free to ask. Regards Dr Manisha Jain